Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.178
Fulltext available Open Access
Title: Symmetric schemes for computing the minimum eigenvalue of a symmetric Toeplitz matrix
Language: English
Authors: Voß, Heinrich 
Keywords: Toeplitz matrix;eigenvalue problem;projection method;symmetry
Issue Date: Jan-1998
Abstract (english): 
In [8] and [9] W. Mackens and the present author presented two generalizations of a method of Cybenko and Van Loan [4] for computing the smallest eigenvalue of a symmetric, positive definite Toeplitz matrix. Taking advantage of the symmetry or skew-symmetry of the corresponding eigenvector both methods are improved considerably.
URI: http://tubdok.tub.tuhh.de/handle/11420/180
DOI: 10.15480/882.178
Institute: Mathematik E-10 
Document Type: Working Paper
License: In Copyright In Copyright
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 13
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep13.pdf167,54 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

425
Last Week
4
Last month
3
checked on Jun 27, 2022

Download(s)

347
checked on Jun 27, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.